Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Whether the weight gain is due to Novelon tablet.

Hi, I am married and using Novelon tablets as per the doctor consultation from last 6 months, I have also gained 10 kgs. Is this because of this tablets
Asked On : Tue, 16 Mar 2010
Answers:  3 Views:  2242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
yes it is one of the side effect of contraception pills along with mild depression ,tiredness, alsod go with thyroid profile(blood check)
Answered: Thu, 1 Dec 2011
Sports Medicine Specialist Dr. Abhay Dikshit's  Response
It is right that such tablets may increas the weight, but if it is indicated then you must do certain exercises and watch on your food intake, quality and quqntity
Answered: Thu, 1 Dec 2011
I find this answer helpful
  Anonymous's Response

Yes many tablets do have side effects and this could be the one in your case. Report back to the doctor and request him/her to stop it.

Answered: Fri, 19 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor